# SDR UALA2013032601915

- Difficulty date: March 25, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,203 hours, 11,953 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LEFT SIDE SKIN DAMAGED, TRIPLER INTERIM REPAIR INSTALLED PER ECRA 5450 020233.
